I started taking birth control about two months ago, but my first month I was sick with strep throat for a couple of weeks and was on a prescription that my doctor said would cancel out my birth control. But after that I would have my period for my regular cycle from before I started taking birth control and then have some spotting for almost a week until it was time for my period with my birth control. My first month I started taking my birth control in the morning when I woke up for class but then I realized that I wasn't waking up at the same time every morning and most of each evening I would start spotting a little bit. I am getting ready to end my second month and I started this month taking it at 12:30 everyday which at the beginning of this month would stop my spotting completely for the most part. But then I had a period from my cycle before I was taking the birth control again and now I am spotting and my period with my birth control starts in 4 days. Is this happening because of my prescription I was taking or switching the times I was taking my birth control? Or is it because my birth control does not have enough estrogen in it? I just wasn't sure if this was normal or not. If anyone could help that would be great, thanks.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.